| Model Number |
2R8519 |
| Medical Device Problem Code |
Precipitate in Device or Device Ingredient (1478)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The devices were not returned and the lot number is unknown; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that an unspecified quantity of clearlink system, non-dehp continu-flo solution sets had etoposide crystallization in the tubing despite the dose being within recommended concentration parameters.This was also noticed when the etoposide was diluted further.The issue was observed during infusion.There was no report of patient injury or medical intervention associated with this event.No additional information is available.